Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Frequent urination, tingling in hand, numbness, painful bones. What doctor to see?

I have symptoms of frequent urination , tingling in hand/numbness, bones hurt at times- wrist..Lad result show Globulin 2.0, A/G Ratio 2.3, vitamin D 29, vitamin B12 270, and Squamous Epithelial cells-few/bacteria. Had an Intrinsic Factor drawn today. Wondering what the cause of symptoms could be? What type of Specialist I should see?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
thanks for writing
I hope you are not diabetic, the cause of frquent urination may be infection (UTI ). Take a few days course of antibiotics lke norflox along with syrup.alkasol under medical guidance.
The deficiency of vitamin B12 and vitamin D may be cause of tingling sensation and bone pain, make it correct by taking the vitamin along with physical execise.
Hope this informtion suffices.
Take care
virtual clinic
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor